# SDR SWAA2023020899606

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 72,010 hours, 42,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EMERGENCY EXIT LIGHT IS BROKEN<[01] REMOVED & REPLACED LIGHT ASSY. REF. AMM 33-51-01 OPS CK GOOD
